# SDR SWAA2021050359164

- Difficulty date: March 24, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 66,599 hours, 39,435 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26R LOCATED BS540 FWD CARGO COMPARTMENT / PERFORMED PERMANENT REPAIR STRINGER 26R LOC BS 500D +10' TO BS 520 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 AND MATERIAL USED ALLUMINIUM SHEET 7075 TO' 0.045' (STRINGER SECTION) AND 7075 TO' 0.050' (CHANNEL (1EA); ANGLE (2EA)) AND APPLIED HEAT TREATMENT AND CONVERTED FROM 7075 TO CONDITION T6 IAW BAC5602
